# SDR USAA2013010900004

- Difficulty date: January 8, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 59,367 hours, 38,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE PLASTIC LENS COVER ON SEAT AT EXIT ROW BROKEN.  MAINTENANCE REPLACED EMERGENCY LIGHT ASSEMBLY AS REQUIRED AT EXIT ROW 11C.  OPS CHECK NORMAL.
